# SDR 20001129SH016

- Difficulty date: October 17, 2000
- Submitted: November 29, 2000
- Operation: General aviation
- Aircraft: N47SF
- Make and model: Piper PA-31T
- Aircraft serial: 31T8020031
- System (JASC): 2730 · Elevator Control System
- Part: Bolt
- Part number: 400053AN36
- Condition: Worn
- Location: Elevator Cable
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER AND LOWER BOLTS THAT ATTACH BOTH THE MAIN ELEVATOR CABLES AND AUTOPILOT BRIDLE CABLES.  (X)
